# SDR SWAA2015082143050

- Difficulty date: August 15, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 91,449 hours, 55,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER HINGE ARM CUT OUT, FWD RADIUS CORNER OF FUSELAGE SKIN CRACKED.  REPAIRED SKIN IAW SRM.
